# SDR REXA2021092300747

- Difficulty date: September 1, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H VERT STAB AFT DRAG ANGLE TO TAILCONE APPEARS TO BE CRACKED.
"	"REMOVED AND REPLACED RH VERT. STAB. AFT DRAG ANGLE IAW A/C CRJ 900 SRM
51-42-13-001-001-A01 AND 51-42-21-001-001-A01 WVAC EMP STAMP # 796 MTC
"
